Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Recurring burning after urination, frequent urge to pass after sex. What could be the problem?

K well the story goes like this. I had sex. The next day I found when I peed it burned. Also it felt like I constantly had to pee or I would feel like I needed to pee really bad n only a lil bit would come out. So I didn t do anything about it n it got better. To a point where I didn t notice it. It s a week later now and it all came back. What do you think the problem is
Asked On : Thu, 16 Aug 2012
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hello and thanks for the query
You are suffering form Urinary Track Infection (UTI). Get your urine routine examination done and even Urine culture for proper effective antibiotic. Than consult your doctor and have a course of antibiotic. Till that take plenty of water, paracetamol if fever occur, some alkaliser to reduce burning sensation in urine and avoid sex until you get treatment.
Hope this will help you.
Best Wishes
Answered: Sat, 18 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor